# SDR UIEA2015121600740

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO BILGE AREA STATION 400, AVIONICS OVERBOARD EXHAUST DUCT HAS CLAMP NOT SECURED AT FLOOR & AROUND DUCT.  SECURED STRINGER CLIP IAW SWPM 20-10-12.
